# SDR REXA2024110101354

- Difficulty date: October 17, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341703
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FS280 - REMAINING PORTION OF LOWER WEB HAS MULTIPLE SHEARED FASTENERS AND POSSIBLE INCORRECT OR ALTERNATE FASTENERS INSTALLATED AT THE COCKPIT FLOOR. COMPLIED WITH ALL STEPS OF REO 670-53-11-1892 REV -- 2023-10-06.
